Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 286414, 7 pages
Research Article

Robust AIC with High Breakdown Scale Estimate

Institute of Mathematical Sciences, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 25 May 2014; Revised 20 August 2014; Accepted 20 August 2014; Published 8 September 2014

Academic Editor: Bernard J. Geurts

Copyright © 2014 Shokrya Saleh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shokrya Saleh, “Robust AIC with High Breakdown Scale Estimate,” Journal of Applied Mathematics, vol. 2014, Article ID 286414, 7 pages, 2014.